# SDR AWXA200300964

- Difficulty date: August 20, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 43,598 hours, 19,405 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 11 RT BROKEN. MAINTENANCE FOUND BROKEN EMERGENCY ESCAPE PATH LIGHT WIRES AT SEAT ROW 11 R/H, RE-TERMINATED BROKEN WIRES, OPERATIONAL CHECK WAS GOOD.
